# SDR DALA2025021801204

- Difficulty date: February 14, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N915DU
- Make and model: Boeing 737932ER
- Aircraft serial: 62783
- Aircraft time: 18,937 hours, 7,543 cycles
- System (JASC): 2700 · Flight Control System
- Part: Relay
- Condition: Faulted
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3915 -ATB- DUE TO STAB OUT OF TRIM LIGHT ILLUMINATED. CORRECTIVE ACTION: MAINTENANCE REPLACED RELAY R34 AND S145 STAB NOSE DOWN LIMIT SWITCH PER B737 WDM 20-13.
